Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Sarsar123

6 week break in low dose roaccutane - issues

Recommended Posts

Hi I am in the UK so I don’t get to see my dermatologist that often! 

I saw saw him in August and I had done 8 weeks with great skin results except I could not tolerate any stronger than 20mg. I was very ill when I stepped up to 40mg with the most severe migraine of my life -  was even hospitalised with it, it lasted 4 days. I could not stop vomiting. The A&E doctor told me to stop taking it. 

Derm said to continue with 20mg as it was safer but would now take about a year to complete. 

I then then had a pretty bad IBS flare up and that is when I stopped all medication, to help see if accutane was causing that too.
  
I have now had a very bad breakout on my face so I have resumed my 20mg. IBS currently ok. 

i see my derm in 4 weeks - is he going to make me start again? I can’t find much info on long breaks on accutane 

thanks 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×